Alert archive / South Carolina / Freeze Warnings in 2012

Freeze Warning 1, NWS Charleston, SC

November 8, 20125 counties in South Carolina; Jenkins County, Screven County, Georgia

NWS Charleston, SC issued this freeze warning at Nov 8, 2012, 6:45 PM EST for 5 counties in South Carolina; Jenkins County, Screven County, Georgia. It took effect at Nov 9, 2012, 3:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 8, 2012, 6:45 PM EST (23:45 UTC)
In effect from
Nov 9, 2012, 3:00 AM EST
Expired
Nov 9, 2012, 9:00 AM EST
In force
6 hr
Issued by
NWS Charleston, SC

Counties Jenkins County, GA, Screven County, GA, Allendale County, SC, Berkeley County, SC, Colleton County, SC, Dorchester County, SC, Hampton County, SC

The radar

The Charleston,SC radar (KCLX), 29 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 11.8 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2012-11-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2012-11-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
922 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

198 
WWUS72 KCHS 082345
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
645 PM EST THU NOV 8 2012

GAZ087-088-SCZ040-042>045-090745-
/O.UPG.KCHS.FR.Y.0003.121109T0800Z-121109T1400Z/
/O.NEW.KCHS.FZ.W.0001.121109T0800Z-121109T1400Z/
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER
645 PM EST THU NOV 8 2012

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST FRIDAY. THE
FROST ADVISORY IS NO LONGER IN EFFECT.

* HAZARDS: A LIGHT FREEZE WITH SCATTERED TO WIDESPREAD FROST.

* LOCATIONS: THE RISK FOR FREEZING TEMPERATURES WILL BE THE
  GREATEST ALONG AND NORTH OF A LINE FROM MILLEN TO SYLVANIA IN
  SOUTHEAST GEORGIA AND FROM ALLENDALE TO HAMPTON...WALTERBORO...
  RIDGEVILLE AND SHULERVILLE IN SOUTHEAST SOUTH CAROLINA. THIS
  INCLUDES PERKINS...HILLTONIA...SMOAKS...SAINT GEORGE AND SAINT
  STEPHEN.

* TEMPERATURES: LOWER 30S.

* TIMING: TEMPERATURES WILL BE AT OR SLIGHTLY BELOW FREEZING FOR 1
  TO 2 HOURS.

* IMPACTS: THE FROST AND LIGHT FREEZE MAY DAMAGE OR KILL OUTSIDE
  OR COLD SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION.

&&

$$

SCZ048-049-051-090745-
/O.EXA.KCHS.FR.Y.0003.121109T0800Z-121109T1400Z/
BEAUFORT-COASTAL COLLETON-COASTAL JASPER-
INCLUDING THE CITIES OF...BEAUFORT...HILTON HEAD...EDISTO BEACH...
JASPER
645 PM EST THU NOV 8 2012

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST FRIDAY.

* HAZARDS: SCATTERED FROST.

* LOCATIONS: MAINLY WEST OF HIGHWAY 17 IN SOUTHERN SOUTH CAROLINA
  AND WEST OF A LINE FROM SAVANNAH TO HINESVILLE TO LUDOWICI IN
  SOUTHEAST GEORGIA.

* TEMPERATURES: MID 30S AWAY FROM THE COAST.

* TIMING: THE RISK FOR FROST WILL BE THE GREATEST FROM 3 AM AND
  HOUR AFTER SUNRISE.

* IMPACTS: FROST MAY DAMAGE OUTDOOR VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. ANY SENSITIVE
PLANTS AND VEGETATION SHOULD EITHER BE COVERED OR BROUGHT INDOORS
IF POSSIBLE.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

GAZ099>101-114>116-118-137-138-SCZ047-050-052-090745-
/O.CON.KCHS.FR.Y.0003.121109T0800Z-121109T1400Z/
CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-
INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND JASPER-CHARLESTON-
TIDAL BERKELEY-
INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD...
REIDSVILLE...CLAXTON...PEMBROKE...SAVANNAH...LUDOWICI...
HINESVILLE...RIDGELAND...CHARLESTON...DANIEL ISLAND...
NAVAL WEAPONS STATION CHARLESTON
645 PM EST THU NOV 8 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
FRIDAY...

* HAZARDS: SCATTERED FROST.

* LOCATIONS: MAINLY WEST OF HIGHWAY 17 IN SOUTHERN SOUTH CAROLINA
  AND WEST OF A LINE FROM SAVANNAH TO HINESVILLE TO LUDOWICI IN
  SOUTHEAST GEORGIA.

* TEMPERATURES: MID 30S AWAY FROM THE COAST.

* TIMING: THE RISK FOR FROST WILL BE THE GREATEST FROM 3 AM AND
  HOUR AFTER SUNRISE.

* IMPACTS: FROST MAY DAMAGE OUTDOOR VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. ANY SENSITIVE
PLANTS AND VEGETATION SHOULD EITHER BE COVERED OR BROUGHT INDOORS
IF POSSIBLE.

&&

$$

ST
3 follow-up statements
786 
WWUS72 KCHS 090304
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1004 PM EST THU NOV 8 2012

GAZ087-088-SCZ040-042>045-091115-
/O.CON.KCHS.FZ.W.0001.121109T0800Z-121109T1400Z/
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER
1004 PM EST THU NOV 8 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
FRIDAY...

* HAZARDS: A LIGHT FREEZE WITH SCATTERED TO WIDESPREAD FROST.

* LOCATIONS: THE RISK FOR FREEZING TEMPERATURES WILL BE THE
  GREATEST ALONG AND NORTH OF A LINE FROM MILLEN TO SYLVANIA IN
  SOUTHEAST GEORGIA AND FROM ALLENDALE TO HAMPTON...WALTERBORO...
  RIDGEVILLE AND SHULERVILLE IN SOUTHEAST SOUTH CAROLINA. THIS
  INCLUDES PERKINS...HILLTONIA...SMOAKS...SAINT GEORGE AND SAINT
  STEPHEN.

* TEMPERATURES: LOWER 30S.

* TIMING: TEMPERATURES WILL BE AT OR SLIGHTLY BELOW FREEZING FOR 
  1 TO 2 HOURS.

* IMPACTS: THE FROST AND LIGHT FREEZE MAY DAMAGE OR KILL OUTSIDE 
  OR COLD SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION.

&&

$$

GAZ099>101-114>116-118-137-138-SCZ047>052-091115-
/O.CON.KCHS.FR.Y.0003.121109T0800Z-121109T1400Z/
CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-
INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY-
INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD...
REIDSVILLE...CLAXTON...PEMBROKE...SAVANNAH...LUDOWICI...
HINESVILLE...RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...
CHARLESTON...JASPER...DANIEL ISLAND...
NAVAL WEAPONS STATION CHARLESTON
1004 PM EST THU NOV 8 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
FRIDAY...

* HAZARDS: SCATTERED FROST.

* LOCATIONS: MAINLY WEST OF HIGHWAY 17 IN SOUTHERN SOUTH 
  CAROLINA AND WEST OF A LINE FROM SAVANNAH TO HINESVILLE TO 
  LUDOWICI IN SOUTHEAST GEORGIA.

* TEMPERATURES: MID 30S AWAY FROM THE COAST.

* TIMING: THE RISK FOR FROST WILL BE THE GREATEST FROM 3 AM TO AN
  HOUR AFTER SUNRISE.

* IMPACTS: FROST MAY DAMAGE OUTDOOR VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. ANY SENSITIVE
PLANTS AND VEGETATION SHOULD EITHER BE COVERED OR BROUGHT INDOORS
IF POSSIBLE.

&&

$$

ST
009 
WWUS72 KCHS 090852
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
352 AM EST FRI NOV 9 2012

GAZ087-088-SCZ040-042>045-091400-
/O.CON.KCHS.FZ.W.0001.000000T0000Z-121109T1400Z/
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER
352 AM EST FRI NOV 9 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

* HAZARDS: A LIGHT FREEZE WITH SCATTERED TO WIDESPREAD FROST.

* LOCATIONS: THE RISK FOR FREEZING TEMPERATURES WILL BE THE
  GREATEST ALONG AND NORTH OF A LINE FROM MILLEN TO SYLVANIA IN
  SOUTHEAST GEORGIA AND FROM ALLENDALE TO HAMPTON...WALTERBORO...
  RIDGEVILLE  AND SHULERVILLE IN SOUTHEAST SOUTH CAROLINA. THIS
  INCLUDES PERKINS...HILLTONIA...SMOAKS...SAINT GEORGE AND SAINT
  STEPHEN.

* TEMPERATURES: LOWER 30S.

* TIMING: TEMPERATURES WILL BE AT OR SLIGHTLY BELOW FREEZING FOR 
  1 TO 2 HOURS.

* IMPACTS: THE FROST AND LIGHT FREEZE MAY DAMAGE OR KILL OUTSIDE 
  OR COLD SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION.

&&

$$

GAZ099>101-114>116-118-137-138-SCZ047>052-091400-
/O.CON.KCHS.FR.Y.0003.000000T0000Z-121109T1400Z/
CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-
INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY-
INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD...
REIDSVILLE...CLAXTON...PEMBROKE...SAVANNAH...LUDOWICI...
HINESVILLE...RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...
CHARLESTON...JASPER...DANIEL ISLAND...
NAVAL WEAPONS STATION CHARLESTON
352 AM EST FRI NOV 9 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

* HAZARDS: SCATTERED FROST.

* LOCATIONS: MAINLY WEST OF HIGHWAY 17 IN SOUTHERN SOUTH 
  CAROLINA AND WEST OF A LINE FROM SAVANNAH TO HINESVILLE TO 
  LUDOWICI IN SOUTHEAST GEORGIA.

* TEMPERATURES: MID 30S AWAY FROM THE COAST.

* TIMING: THE RISK FOR FROST WILL BE THE GREATEST FROM 4 AM TO 
  AN HOUR AFTER SUNRISE.

* IMPACTS: FROST MAY DAMAGE OUTDOOR VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. ANY SENSITIVE
PLANTS AND VEGETATION SHOULD EITHER BE COVERED OR BROUGHT INDOORS
IF POSSIBLE.

&&

$$
898 
WWUS72 KCHS 091332
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
832 AM EST FRI NOV 9 2012

GAZ087-088-SCZ040-042>045-091445-
/O.EXP.KCHS.FZ.W.0001.000000T0000Z-121109T1400Z/
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER
832 AM EST FRI NOV 9 2012

...FREEZE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING...

TEMPERATURES HAVE WARMED ABOVE FREEZING IN THE WARNING AREA.

$$

GAZ099>101-114>116-118-137-138-SCZ047>052-091445-
/O.EXP.KCHS.FR.Y.0003.000000T0000Z-121109T1400Z/
CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-
INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY-
INCLUDING THE CITIES OF...METTER...STATESBORO...SPRINGFIELD...
REIDSVILLE...CLAXTON...PEMBROKE...SAVANNAH...LUDOWICI...
HINESVILLE...RIDGELAND...BEAUFORT...HILTON HEAD...EDISTO BEACH...
CHARLESTON...JASPER...DANIEL ISLAND...
NAVAL WEAPONS STATION CHARLESTON
832 AM EST FRI NOV 9 2012

...FROST ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING...

TEMPERATURES CONTINUE TO WARM INTO THE UPPER 30S TO LOWER 40S AND
FROST FORMATION IS NO LONGER EXPECTED THIS MORNING.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this freeze warning went out at Nov 8, 3:18 PM EST, 3 hours 27 minutes earlier.

Area forecast discussion, Nov 8, 3:18 PM EST, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
318 PM EST THU NOV 8 2012

.SYNOPSIS...
HIGH PRESSURE WILL EXPAND ACROSS THE REGION THROUGH EARLY NEXT WEEK.
A COLD FRONT IS EXPECTED TO MOVE ACROSS THE AREA ON TUESDAY...
FOLLOWED BY MORE HIGH PRESSURE THEREAFTER.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
EXPECT HIGH PRESSURE TO BUILD FROM THE WEST TONIGHT AS THE MID
/UPPER-LEVEL TROUGH OF LOW PRESSURE CONTINUES TO SHIFT FARTHER
OFFSHORE. CLEAR SKIES...LITTLE WIND AND A DRY ATMOSPEHERE WILL
PROMOTE GREAT RADIATIONAL COOLING CONDITIONS WITH TEMPERATURES
EXPECTED TO DROP QUICKLY AFTER SUNSET AND BOTTOMING OUT IN THE MID
TO UPPER 30S FOR MOST INLAND LOCALES. SOME ISOLATED/SHELTERED
LOCATIONS WELL INLAND COULD REACH THE FREEZING MARK ALTHOUGH DON/T
FEEL THE CONFIDENCE OR COVERAGE WARRANTS A FREEZE WARNING. A FROST
ADVISORY HAS BEEN ISSUED FOR AREAS MAINLY WEST OF HIGHWAY 17 IN
SOUTHERN SOUTH CAROLINA AND SAVANNAH TO HINESVILLE TO LUDOWICI IN
SOUTHEAST GEORGIA. THUS...THOSE WITH SENSITIVE OUTDOORS PLANTS OR
VEGETATION SHOULD TAKE APPROPRIATE ACTION.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
A TRANQUIL PATTERN IS IN STORE FRIDAY THROUGH SUNDAY AS A BROAD
UPPER RIDGE REMAINS THE DOMINANT WEATHER FEATURE. AT THE SURFACE...
HIGH PRESSURE WILL BE CENTERED OVERHEAD FRIDAY...THEN SHIFT SLOWLY
EAST SATURDAY INTO SUNDAY. CLEAR SKIES AND INCREASING THICKNESSES
WILL YIELD HIGHS WARMING TO NEAR 70F FRIDAY AND THE MIDDLE 70S
SATURDAY. ANOTHER CLEAR AND CALM NIGHT IS EXPECTED FRIDAY NIGHT. A
SLIGHT ONSHORE FLOW AT THE COAST SHOULD PRECLUDE MUCH IN THE WAY OF
FROST BUT FARTHER INLAND TEMPS WILL LIKELY PLUMMET INTO THE MIDDLE
30S. WE CONTINUE TO MENTION PATCHY FROST IN THOSE AREAS...AND WILL
KEEP WORDING IN THE HAZARDOUS WEATHER OUTLOOK THAT ANOTHER FROST
ADVISORY COULD BE REQUIRED.

LOW-LEVEL MOISTURE WILL INCREASE SATURDAY NIGHT INTO SUNDAY AS THE
SURFACE HIGH SHIFTS OFF THE COAST AND AN ONSHORE FLOW DEVELOPS. THIS
INCREASE IN LOW-LEVEL MOISTURE WILL YIELD QUITE A BIT MORE CUMULUS
ON SUNDAY. THUS...DESPITE THE INCREASE IN THICKNESSES THE HIGH TEMPS
WILL BE ONLY A DEGREE OR TWO WARMER THAN SATURDAY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
NO CHANGE TO THE FORECAST THINKING FOR THE LONG TERM. THE STRONG
UPPER RIDGE WILL GRADUALLY SHIFT OFFSHORE AS A VIGOROUS TROF TRACKS
ACROSS THE CENTRAL CONUS. THIS TROF WILL PUSH A COLD FRONT INTO THE
AREA FROM THE WEST ON MONDAY NIGHT/TUESDAY...AND CHANCE POPS STILL
LOOK GOOD AT THIS POINT GIVEN THE RELATIVELY QUICK SHOT OF DEEPER
MOISTURE ALONG THE FRONT. BEHIND THE FRONT...STRONG HIGH PRESSURE
WILL BUILD IN NORTH OF THE AREA WEDNESDAY AND THURSDAY. TEMPS WILL
START OFF ABOVE NORMAL FOR MONDAY AND TUESDAY...COOLING BACK BELOW
NORMAL BEHIND THE FRONT THROUGH THE END OF THE PERIOD.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
VFR CONDITIONS EXPECTED TO PREVAIL THROUGH 18Z/9 AT BOTH TERMINALS.

EXTENDED AVIATION OUTLOOK...VFR CONDITIONS WILL PREVAIL.

&&

.MARINE...
TONIGHT...SURFACE HIGH PRESSURE WILL BUILD IN FROM THE WEST WITH
THE PRESSURE GRADIENT GENERALLY WEAKENING WITH TIME...ALTHOUGH THE
GRADIENT MAY HANG ON ENOUGH OVER THE CHARLESTON COUNTY COASTAL
WATERS TO KEEP WINDS UP A BIT CLOSER TO 15 KT THERE AS WELL AS
OVER THE GA WATERS BEYOND 20 NM. SEAS NEAR SHORE IN THE 2-3 FT
RANGE AND UP TO 4 FT OUT NEAR 60 NM.

FRIDAY THROUGH MONDAY...QUIET MARINE CONDITIONS EXPECTED THIS PERIOD
WITH WINDS MAINLY 15 KT OR LESS AS HIGH PRESSURE SHIFTS FROM WEST TO
EAST ACROSS THE AREA. A TROUGH OF LOW PRESSURE MAY DEVELOP OFF THE
COAST EARLY NEXT WEEK AS THE HIGH MOVES OFFSHORE BUT THIS FEATURE
WOULD GENERALLY AFFECT WIND DIRECTIONS MORE SO THAN SPEEDS. SEAS
WILL REMAIN 2-3 FT OR LESS INTO SUNDAY BEFORE BUILDING EARLY NEXT
WEEK GIVEN THE INCREASING EAST NORTHEAST SWELL.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...FROST ADVISORY FROM 3 AM TO 9 AM EST FRIDAY FOR GAZ087-088-
     099>101-114>116-118-137-138.
SC...FROST ADVISORY FROM 3 AM TO 9 AM EST FRIDAY FOR SCZ040-042>045-
     047-050-052.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...RJB
SHORT TERM...JRL/RJB
LONG TERM...JRL
AVIATION...JRL/RJB
MARINE...JRL/RJB
Hazardous weather outlook, Nov 8, 12:23 PM EST, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
1223 PM EST THU NOV 8 2012

GAZ087-088-099>101-114>116-118-137-138-SCZ040-042>045-047-050-052-
091000-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-ALLENDALE-HAMPTON-
INLAND COLLETON-DORCHESTER-INLAND BERKELEY-INLAND JASPER-CHARLESTON-
TIDAL BERKELEY-
1223 PM EST THU NOV 8 2012

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

FROST...SCATTERED FROST IS EXPECTED TO DEVELOP IN SOME INLAND
AREAS AGAIN SATURDAY MORNING. THUS...A FROST ADVISORY MAY
EVENTUALLY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ330-350-352-354-374-GAZ117-119-139-141-091000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
1223 PM EST THU NOV 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
SOUTHEAST GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

GAZ140-SCZ048-049-051-091000-
INLAND MCINTOSH-BEAUFORT-COASTAL COLLETON-COASTAL JASPER-
1223 PM EST THU NOV 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

FROST...PATCHY TO SCATTERED FROST IS POSSIBLE IN SOME INLAND
AREAS LATE TONIGHT. A FROST ADVISORY MAY EVENTUALLY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 7, 9:22 PM ESTFrost AdvisoryCHSAllendale, Berkeley, Colleton, Dorchester, Hampton11 hr
Nov 8, 12:15 PM ESTFrost AdvisoryCHSAllendale, Berkeley, Colleton, Dorchester, Hampton21 hr

Nearby

Freeze Warnings in South Carolina, 2012Freeze Warnings in Georgia, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.